# SDR P2EA99026

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - ANGLE CRACKED AT BS 727, RBL 67, WL 208.  DEFECT SIZE, LENGTH .375 INCH.  FLOOR SUPPORT ANGLE REPAIRED FROM BS 716 TO BS 733, RBL 67, WL 208 PER SRM 51-40-1, FIG 1 DETAIL II.  (M)
